# SDR HEEA0016604

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Damaged
- Location: Tail Rotor
- Part time: 1,277 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION AT BLADE TIP, SUSPECTED INVOLVED IN AN OVERSPEED INCIDENT (118.4 PERCENT).
